Good reduction of algebraic groups and flag varieties

A. Javanpeykar, D. Loughran

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In 1983, Faltings proved that there are only finitely many abelian varieties over a number field of fixed dimension and with good reduction outside a given set of places. In this paper, we consider the analogous problem for other algebraic groups and their homogeneous spaces, such as flag varieties.
Original languageEnglish
Pages (from-to)133-143
Number of pages11
JournalArchiv der Mathematik
Volume104
Issue number2
DOIs
Publication statusPublished - 1 Feb 2015

Cite this